Author:HIRSCH, MORRIS W.; PROTTER, MURRAY; HOWE, ROGER E. - Editors

Sort

Showing 1-3 of 3

BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, New Series, VOLUME 20, NO. 1, JANUARY 1989

By: HIRSCH, MORRIS W.; PROTTER, MURRAY; HOWE, ROGER E. - Editors

Price: $5.00

Publisher: PROVIDENCE, R.I., AMERICAN MATHEMATICAL SOC.: 1989

Seller ID: I074458

Condition: VG IN WRAPS. LIGHTLY WORN. Pages: 151. Item #I074458.


Keyword(s): MATHEMATICS. View more info

BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, New Series, VOLUME 20, NO. 2, APRIL 1989

By: HIRSCH, MORRIS W.; PROTTER, MURRAY; HOWE, ROGER E. - Editors

Price: $5.00

Publisher: PROVIDENCE, R.I., AMERICAN MATHEMATICAL SOC.: 1989

Seller ID: I074459

Condition: VG IN WRAPS. LIGHTLY WORN. UPPER FRONT CORNER LIGHTLY BUMPED. Pages: 133. Item #I074459.


Keyword(s): MATHEMATICS. View more info

BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, New Series, VOLUME 21, NO. 2, OCTOBER 1989

By: HIRSCH, MORRIS W.; PROTTER, MURRAY; HOWE, ROGER E. - Editors

Price: $5.00

Publisher: PROVIDENCE, R.I., AMERICAN MATHEMATICAL SOC.: 1989

Seller ID: I074460

Condition: VG IN WRAPS. LIGHTLY WORN. Pages: 182. Item #I074460.


Keyword(s): MATHEMATICS. View more info